# SDR E812004F00003

- Difficulty date: February 11, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N8158X
- Make and model: Beech 2000
- Aircraft serial: NC42
- Engine: Pwa PT6*
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Mount
- Condition: Cracked
- Location: Nlg Uplock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE INSPECTION FOUND ANGLE ON NOSE GEAR LOCK LINK UPPER HALF THAT NOSE GEAR DOWN AND LOCKED SWITCH S190 IS MOUNTED TO, CRACKED AT RADIUS APPROX .7500 WAY THROUGH.  FURTHER INVESTIGATION SHOWED THAT REAR END OF SWITCH ASSY WHERE WIRING AND STRAIN RELIEF EXIT SWITCH WERE HITTING LOWER HALF OF NOSE GEAR LOCK LINK ASSY WHEN RETRACTED.  NO LANDING GEAR INDICATION FAULTS WERE REPORTED BY FLIGHT CREW, BUT IF HAD PROGRESSED FURTHER, WOULD HAVE CAUSED LOSS OF NLG DOWN AND LOCKED INDICATION.  VERIFIED ADEQUATE CLEARANCE EXISTS WITH LOCK LINK ASSY WHEN NOSE GEAR RETRACTED.
